# SDR DALA2022022201153

- Difficulty date: February 16, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 88,586 hours, 40,212 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 RH AFT CARGO FRAME 1560 LWR CARGO LINER ATTACH FASTENER TO FRAME BY STR 26R HAS AN INDICATION OF DEFECT NOTED ON FRAME SIDE. CORRECTIVE ACTION: ACCOMPLISHED FRAME REPAIR AT AFT CARGO COMP. STA 1560 R/H SIDE BY STR 26R IAW ER/A 596780-14AD REV ORIGINAL. (2123864)
